# SDR UPS404390

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMSTERDAM FOR C-CHECK, MAINTENANCE FOUND STRINGER END CRACKED AND CORRODED AT BSTA 1740, RT SIDE STR 32 (UNDER SPLICE).  REPAIRED STR 32 AT BSTA 1740, RT PER SRM 53-10-03.
